View Single Post
March 13th, 2008, 10:08 PM
Join Date: Mar 2008
Yes, with clomid you are at a higher risk for having multiples, most likely twins over anything more, but singletons are still most common with clomid. If you're only a few days past o, though, the nausea is probably hormone related, something you ate, or something else. It takes about 5 days for fertilized embryos to form blastocysts. After they form blasts, they implant, which takes a few days. Only after implantation does the hcg increase. The hcg typically doesn't build up to levels high enough to induce morning sickness until week 5 or 6 (3-4 weeks after o).
I've done fsh meds, though, and they have made me nauseated. Also, you may be using progesterone supplements or other pregnancy support, and those also give mock pregnancy symptoms.
If you want twins, I hope that's what you get. At the very least, I hope you get your bfp. Good luck!!
View Public Profile
Find all posts by Lizzybo